# SDR F3LA2018070300362

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 7286
- Aircraft time: 7,061 hours, 2,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 153456
- Condition: Failed
- Location: Cabin
- Part time: 7,061 hours, 2,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAILS. REMOVED AND REPLACED EPSU 10WL FORWARD REFERENCE AMM 33-51-38 PB401. OPS CHECK OK.
